Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Aug 29, 2012, 2:21 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- Aug 31, 2012, 11:06 AM CDT
- In force
- 45 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHUS74 KLCH 291921 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 221 PM CDT WED AUG 29 2012 ...TROPICAL STORM WATCH FOR WATERS WEST OF CAMERON HAS BEEN CANCELLED... .AS DOWNGRADED TROPICAL STORM ISAAC CONTINUES TO WEAKEN AND MOVE SLOWLY AWAY FROM THE WESTERN WATERS, WINDS WILL GRADUALLY DIMINISH BUT WILL STILL REMAIN WITHIN THE SMALL CRAFT ADVISORY THRESHOLD. GMZ450-470-300400- /O.NEW.KLCH.SC.Y.0031.120829T1921Z-120831T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 221 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: WEST WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
9 follow-up statements
495 WHUS74 KLCH 292211 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 511 PM CDT WED AUG 29 2012 ...TROPICAL STORM WATCH FOR WATERS WEST OF CAMERON HAS BEEN CANCELLED... .AS DOWNGRADED TROPICAL STORM ISAAC CONTINUES TO WEAKEN AND MOVE SLOWLY AWAY FROM THE WESTERN WATERS... WINDS WILL GRADUALLY DIMINISH BUT WILL STILL REMAIN WITHIN THE SMALL CRAFT ADVISORY THRESHOLD. GMZ430-300615- /O.EXA.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/ SABINE LAKE- 511 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: WEST WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. * WINDS AND SEAS: WEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-300615- /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 511 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: WEST WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
807 WHUS74 KLCH 300037 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 737 PM CDT WED AUG 29 2012 ...GUSTY NORTHERLY WINDS WILL PERSIST TONIGHT... .LARGE DIFFERENCES IN PRESSURE...ASSOCIATED WITH TROPICAL STORM ISAAC...WILL BE FOUND ACROSS LOWER SOUTHEAST TEXAS AND ITS ADJACENT COASTAL WATERS. GUSTY NORTHERLY WINDS ARE THE RESULT. GMZ430-301200- /O.NEW.KLCH.LO.Y.0005.120830T0037Z-120831T1200Z/ /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/ SABINE LAKE- 737 PM CDT WED AUG 29 2012 ...LOW WATER ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. LAKE WATERS VERY ROUGH. * LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...WHICH IS TIME OF LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-470-301200- /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 737 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. ROUGH SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS74 KLCH 300041 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 741 PM CDT WED AUG 29 2012 ...GUSTY NORTHERLY WINDS WILL PERSIST TONIGHT... .LARGE DIFFERENCES IN PRESSURE...ASSOCIATED WITH TROPICAL STORM ISAAC...WILL BE FOUND ACROSS LOWER SOUTHEAST TEXAS AND ITS ADJACENT COASTAL WATERS. GUSTY NORTHERLY WINDS ARE THE RESULT. GMZ430-300845- /O.CON.KLCH.LO.Y.0005.000000T0000Z-120831T1200Z/ /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/ SABINE LAKE- 741 PM CDT WED AUG 29 2012 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. LAKE WATERS VERY ROUGH. * LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...WHICH IS TIME OF LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-470-300845- /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 741 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. ROUGH SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS74 KLCH 300335 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1035 PM CDT WED AUG 29 2012 ...GUSTY NORTHERLY WINDS WILL PERSIST TONIGHT... .LARGE DIFFERENCES IN PRESSURE...ASSOCIATED WITH TROPICAL STORM ISAAC...WILL BE FOUND ACROSS LOWER SOUTHEAST TEXAS AND ITS ADJACENT COASTAL WATERS. GUSTY NORTHERLY WINDS ARE THE RESULT. GMZ430-301145- /O.EXT.KLCH.LO.Y.0005.000000T0000Z-120830T1100Z/ /O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/ SABINE LAKE- 1035 PM CDT WED AUG 29 2012 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 6 AM CDT THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. LAKE WATERS VERY ROUGH. * LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...WHICH IS TIME OF LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-470-301145- /O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1035 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. ROUGH SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
925 WHUS74 KLCH 301537 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1037 AM CDT THU AUG 30 2012 ...GUSTY WINDS WILL CONTINUE THIS AFTERNOON... .DEPARTING TROPICAL STORM ISACC WILL CONTINUE TO HAVE BROAD EXTENSION OF WINDS EXTENDING INTO THE COASTAL WATERS THIS AFTERNOON AND EARLY EVENING. GMZ432-435-452-455-472-475-302345- /O.EXA.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/ CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1037 AM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. LAKE WATERS VERY ROUGH. * LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM... WHICH IS TIME OF LOW TIDE. * WINDS AND SEAS: SOUTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ430-450-470-302345- /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/ SABINE LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1037 AM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. ROUGH SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS74 KLCH 302120 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 420 PM CDT THU AUG 30 2012 ...GUSTY WINDS WILL CONTINUE TONIGHT... .WINDS ACROSS COASTAL WATERS HAVE GRADUALLY DECREASED TODAY AS ISAAC CONTINUES TO WEAKEN AND PULL AWAY FROM THE REGION. HOWEVER...THEY ARE EXPECTED TO INCREASE AGAIN LATER TONIGHT AS A LOW LEVEL JUST DEVELOPS OVER THE NORTHWEST GULF. GMZ430-432-435-302230- /O.CAN.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 420 PM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT FOR WINDS OF 15 TO 20 KNOTS. $$ GMZ450-452-455-470-472-475-310500- /O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T1500Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 420 PM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ 13
647 WHUS74 KLCH 310316 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1016 PM CDT THU AUG 30 2012 ...GUSTY WINDS WILL CONTINUE TONIGHT... .THE GRADIENT BETWEEN THE DEPARTING ISAAC AND HIGH PRESSURE BUILDING IN ITS WAKE...WILL CREATE STRONG SOUTHERLY WINDS THROUGH THE NIGHT. GMZ450-452-455-470-472-475-311500- /O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1500Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1016 PM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS74 KLCH 310933 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 433 AM CDT FRI AUG 31 2012 ...GUSTY WINDS WILL CONTINUE TODAY... .THE GRADIENT BETWEEN THE DEPARTING ISAAC AND HIGH PRESSURE BUILDING IN ITS WAKE...WILL CREATE STRONG SOUTHERLY WINDS THROUGH THE TODAY. GMZ450-452-455-470-472-475-311745- /O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 433 AM CDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHUS74 KLCH 311606 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1106 AM CDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY CANCELED ON THE COASTAL WATERS... .A LESSENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES AND TROPICAL DEPRESSION ISAAC OVER THE OZARKS WILL LEAD TO A CONTINUED DIMINISHING OF WINDS OVER THE COASTAL WATERS TODAY...THUS THE SMALL CRAFT ADVISORY WHICH HAD BEEN IN EFFECT HAS BEEN CANCELED AS WINDS AND SEAS NO LONGER MEET ADVISORY CRITERIA. GMZ450-452-455-470-472-475-311715- /O.CAN.KLCH.SC.Y.0031.000000T0000Z-120831T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1106 AM CDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELED THE SMALL CRAFT ADVISORY. WINDS AND SEAS OVER THE NORTHWESTERN GULF OF MEXICO NO LONGER MEET SMALL CRAFT ADVISORY CRITERIA AS BOTH HAVE DIMINISHED IN THE WAKE OF ISAAC...THUS THE ADVISORY HAS BEEN CANCELED. HOWEVER SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS AND SEAS FURTHER SUBSIDE. $$ 25
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 12:49 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 29, 12:49 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1249 PM CDT WED AUG 29 2012
.DISCUSSION...
FOR 18Z TAF ISSUANCE.
&&
.AVIATION...
BASED THE WINDS IN THIS FORECAST PACKAGE ON LATEST NHC TRACK
FORECAST FOR ISAAC. WINDS WILL GRADUALLY INCREASE WHILE BACKING AS
THE STORM TRACKS FROM SE OF KARA TO EAST OF KAEX THROUGH THE
PERIOD. STRONGEST WINDS ARE EXPECTED AT KARA/KLFT BEGINNING LATER
THIS AFTERNOON AND LINGERING INTO EVENING WITH THE STORM CENTERS
CLOSEST APPROACH...WITH SUSTAINED SPEEDS AROUND 40 KNOTS AND GUSTS
TO AROUND 55 KNOTS. AS THE STORM APPROACHES KAEX NEAR SUNRISE
TOMORROW...WINDS SHOULD BE SOMEWHAT LESS DUE TO STORM WEAKENING.
HELD BACK A LITTLE ON RAINS AT KLCH/KBPT AS RADAR DATA INDICATES
THE STORM IS RATHER DRY ON ITS WEST SIDE...WILL HAVE TO RE-
EVALUATE THIS LATER IN CASE RAINS BEGIN TO SPREAD OUT AS ITS
TROPICAL CHARACTERISTICS BEGIN TO SLOWLY BREAK DOWN OVER LAND.
25
&&
.PREV DISCUSSION... /ISSUED 1039 AM CDT WED AUG 29 2012/
UPDATE...EXTRAPOLATION OFF THE SLIDELL RADAR SHOWING THE CENTER
OF HURRICANE ISAAC MOVING WEST-NORTHWEST AT 6 MPH. STILL EAST OF
SAINT MARY PARISH. VERY LITTLE PRECIP SHOWING ON THE LCH RADAR
WEST OF ACADIANA. AN OUTER BAND OF ISAAC IS MOVING THROUGH
INTERIOR ACADIANA AND INTO EASTERN PORTIONS OF CENTRAL LOUISIANA
FROM MARKSVILLE SOUTHWARD.
STILL EXPECTING PRECIP TO FILL IN OVER THE REMAINDER OF THE AREA
AND MADE MINOR ADJUSTMENTS TO THE POPS ACCORDINGLY. UPDATED WIND
GRIDS WITH THE LATEST GFS WITH INCREMENTALLY ENHANCED GUSTS DUE TO
STRONG WINDS IN THE BOUNDARY LAYER. NO CHANGES TO CURRENT HAZARDS.
SWEENEY
PREV DISCUSSION... /ISSUED 654 AM CDT WED AUG 29 2012/
DISCUSSION...
HURRICANE ISAAC HAS MADE LANDFALL IN SOUTHEASTERN LOUISIANA THIS
MORNING. ISAAC IS MOVING TO THE WEST NORTHWEST AROUND 6 MPH.
OUTER RAIN BANDS ARE SWEEPING ACROSS ST MARY PARISH AT THIS TIME
WITH LIGHT RAIN NOTED FROM AVOYELLES PARISH SOUTH INTO EASTERN
CAMERON PARISH. AS ISSAC MOVES TO THE NORTHWEST TODAY RAINS WILL
SPREAD SLOWLY ACROSS CENTRAL AND SOUTHWEST LOUISIANA. SINCE ISSAC
IS MOVING VERY SLOWLY THIS WILL CREATE THE POTENTIAL FOR RAINS TO
TRAIN ACROSS CENTRAL LOUISIANA WITH RAINFALL EVENT TOTALS ABOVE 10
INCHES IN SOME LOCATIONS. RAINS WILL TAPER OFF FROM THE EAST TO
THE WEST WITH SOUTHEAST TEXAS ON THE WESTERN EDGE OF ISAAC'S RAIN
SHIELD... AND THEREFORE ONLY ONE MAYBE TWO INCHES IS EXPECTED FOR
SOUTHEAST TEXAS FOR THIS EVENT.
WINDS OVER BATON ROUGE WERE RUNNING AROUND 35 MPH WITH GUSTS TO 48
MPH. LAKE CHARLES IS REPORTING 16 MPH WITH GUSTS ABOVE 20 MPH AND
BEAUMONT IS REPORTING 20 MPH WITH GUSTS TO 25 MPH. WINDS WILL ALSO
GRADUALLY INCREASE THROUGH THE DAY AS ISAAC MOVES TOWARDS CENTRAL
LOUISIANA.
ISAAC WILL MOVE INTO WILL MOVE INTO CENTRAL LOUISIANA TONIGHT AND
INTO NORTHERN LOUISIANA WHERE IT WILL CONTINUE TO WEAKEN ON
THURSDAY AND ARKANSAS ON FRIDAY MORNING. THIS WILL SEE RAINS
FINALLY DRAWING TO A CLOSE.
19
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 84 76 85 76 88 / 60 100 100 80 30
KBPT 89 76 86 77 89 / 40 80 100 80 30
KAEX 84 75 85 75 88 / 60 100 100 80 30
KLFT 83 76 85 75 88 / 80 100 100 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
WEST CAMERON.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ACADIA...ALLEN...
AVOYELLES...BEAUREGARD...CALCASIEU...EAST CAMERON...
EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
MARTIN...VERMILION...VERNON...WEST CAMERON.
HURRICANE WATCH FOR THE FOLLOWING ZONES: IBERIA...LAFAYETTE...
LOWER ST. MARTIN...ST. MARY...UPPER ST. MARTIN...VERMILION.
TX...TROPICAL STORM WATCH FOR THE FOLLOWING ZONES: JEFFERSON...
ORANGE.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: CALCASIEU LAKE...
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20
NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...SABINE LAKE...VERMILION
BAY...WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
HURRICANE WATCH FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
VERMILION BAY...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Aug 29, 5:52 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 552 AM CDT WED AUG 29 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-301100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 552 AM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE ISAAC WILL CONTINUE TO SLOWLY MOVE NORTHWEST ACROSS SOUTHERN PORTIONS OF LOUISIANA THROUGH TONIGHT. VARIOUS TROPICAL STORM AND HURRICANE WATCHES AND WARNINGS EXIST ACROSS MUCH OF THE AREA. PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT FOR LOCALIZED IMPACTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISAAC WILL CONTINUE NORTHWESTWARD ACROSS SOUTHEAST LOUISIANA INTO NORTHEAST LOUISIANA ON THURSDAY...WITH TROPICAL STORM CONDITIONS EXPECTED ACROSS PORTIONS OF LOUISIANA. ONCE THE SYSTEM MOVES NORTH OF THE REGION LATER THURSDAY...SHOWER AND THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH. .SPOTTER INFORMATION STATEMENT...
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.